# SDR N6WA20131126001

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,174 hours, 20,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE OVER SEAT ROW 15.  R & R LIGHT BULB IAW CRJ700 AMM 33-51-09.
